Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleInternet security applications of Gr\"obner-Shirshov bases.
Author(s) A.V. Kelarev, P.A. Watters, J.L. Yearwood
TypeArticle in Journal
AbstractThis article is motivated by internet security applications of multiple classifiers designed for the detection of malware. Following a standard approach in data mining, Dazeley et al. (Asian-European J. Math. 2 (2009)(1) 4156) used Gröbner-Shirshov bases to define a family of multiple classifiers and develop an algorithm optimizing their properties.The present article complements and strengthens these results. We consider a broader construction of classifiers and develop a new and more general algorithm for the optimization of their essential properties.

KeywordsGröbner-Shirshov bases; data mining; internet security
ISSN1793-5571; 1793-7183/e
URL http://www.worldscientific.com/doi/abs/10.1142/S1793557110000283
LanguageEnglish
JournalAsian-Eur. J. Math.
Volume3
Number3
Pages435--442
PublisherWorld Scientific, Singapore
Year2010
Edition0
Translation No
Refereed No
Webmaster